doi: 10.3934/jgm.2021010
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Retraction: From Schouten to Mackenzie: Notes on brackets

Early access May 2021

Journal of Geometric Mechanics, (2021)

This article was accidentally posted online but only to be discovered that the same article had been published (see [1]) in the same journal. Thus this publication is retracted. The Editorial Office offers apologies for the confusion and inconvenience it might have caused.

Citation: Editorial Office. Retraction: From Schouten to Mackenzie: Notes on brackets. Journal of Geometric Mechanics, doi: 10.3934/jgm.2021010
References:
[1]

Yvette Kosmann-Schwarzbach, From Schouten to Mackenzie: Notes on brackets, Journal of Geometric Mechanics, 13 (2021), 459-459.  doi: 10.3934/jgm.2021013.  Google Scholar

show all references

References:
[1]

Yvette Kosmann-Schwarzbach, From Schouten to Mackenzie: Notes on brackets, Journal of Geometric Mechanics, 13 (2021), 459-459.  doi: 10.3934/jgm.2021013.  Google Scholar

[1]

Yvette Kosmann-Schwarzbach. From Schouten to Mackenzie: Notes on brackets. Journal of Geometric Mechanics, 2021, 13 (3) : 459-476. doi: 10.3934/jgm.2021013

[2]

Editorial Office. Retraction. Discrete & Continuous Dynamical Systems - B, 2018, 23 (9) : 3645-3645. doi: 10.3934/dcdsb.2019023

[3]

Editorial Office. Retraction. Discrete & Continuous Dynamical Systems - B, 2018, 23 (9) : 3685-3685. doi: 10.3934/dcdsb.2019025

[4]

Editorial Office . Retraction. Kinetic & Related Models, 2016, 9 (4) : 797-797. doi: 10.3934/krm.2016017

[5]

Editorial Office. Retraction. Communications on Pure & Applied Analysis, 2014, 13 (4) : 1513-1513. doi: 10.3934/cpaa.2014.13.1513

[6]

Editorial Office. Retraction. Discrete & Continuous Dynamical Systems - B, 2018, 23 (9) : 3623-3623. doi: 10.3934/dcdsb.2019022

[7]

Editorial Office. Retraction. Discrete & Continuous Dynamical Systems - B, 2018, 23 (9) : 3663-3663. doi: 10.3934/dcdsb.2019024

[8]

Habibulla Akhadkulov, Akhtam Dzhalilov, Konstantin Khanin. Notes on a theorem of Katznelson and Ornstein. Discrete & Continuous Dynamical Systems, 2017, 37 (9) : 4587-4609. doi: 10.3934/dcds.2017197

[9]

Boris Kolev. Poisson brackets in Hydrodynamics. Discrete & Continuous Dynamical Systems, 2007, 19 (3) : 555-574. doi: 10.3934/dcds.2007.19.555

[10]

Jim Stasheff. Brackets by any other name. Journal of Geometric Mechanics, 2021, 13 (3) : 501-516. doi: 10.3934/jgm.2021014

[11]

Yuri Chekanov, Felix Schlenk. Notes on monotone Lagrangian twist tori. Electronic Research Announcements, 2010, 17: 104-121. doi: 10.3934/era.2010.17.104

[12]

Wooyeon Kim, Seonhee Lim. Notes on the values of volume entropy of graphs. Discrete & Continuous Dynamical Systems, 2020, 40 (9) : 5117-5129. doi: 10.3934/dcds.2020221

[13]

Chunlei Zhang, Qin Sheng, Raúl Ordóñez. Notes on the convergence and applications of surrogate optimization. Conference Publications, 2005, 2005 (Special) : 947-956. doi: 10.3934/proc.2005.2005.947

[14]

Shoya Kawakami. Two notes on the O'Hara energies. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 953-970. doi: 10.3934/dcdss.2020384

[15]

Editorial Office. Retraction by the Editorial Office. Discrete & Continuous Dynamical Systems - B, 2014, 19 (4) : 961-961. doi: 10.3934/dcdsb.2014.19.961

[16]

Yacine Aït Amrane, Rafik Nasri, Ahmed Zeglaoui. Warped Poisson brackets on warped products. Journal of Geometric Mechanics, 2014, 6 (3) : 279-296. doi: 10.3934/jgm.2014.6.279

[17]

Rui L. Fernandes, Yuxuan Zhang. Local and global integrability of Lie brackets. Journal of Geometric Mechanics, 2021, 13 (3) : 355-384. doi: 10.3934/jgm.2021024

[18]

D. Ruiz, J. R. Ward. Some notes on periodic systems with linear part at resonance. Discrete & Continuous Dynamical Systems, 2004, 11 (2&3) : 337-350. doi: 10.3934/dcds.2004.11.337

[19]

Michael Entov, Leonid Polterovich, Daniel Rosen. Poisson brackets, quasi-states and symplectic integrators. Discrete & Continuous Dynamical Systems, 2010, 28 (4) : 1455-1468. doi: 10.3934/dcds.2010.28.1455

[20]

Luis García-Naranjo. Reduction of almost Poisson brackets and Hamiltonization of the Chaplygin sphere. Discrete & Continuous Dynamical Systems - S, 2010, 3 (1) : 37-60. doi: 10.3934/dcdss.2010.3.37

2020 Impact Factor: 0.857

Metrics

  • PDF downloads (127)
  • HTML views (230)
  • Cited by (0)

Other articles
by authors

[Back to Top]